# SDR USAA2011033091284

- Difficulty date: March 23, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 22,422 hours, 8,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100143060
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11/SY6 - WIRE BUNDLE FOR LEFT SEAT ROW 15 EMERGENCY ESCAPE PATH LIGHT HAS BROKEN WIRE.  REPLACED WALL SEAT HARNESS.  OPS CHECK GOOD PER A320 AMM 33-51-710-001-0.
